uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Random graphs with bounded maximum degree: asymptotic structure and a logical limit law
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Algebra and Geometry. (Matematisk logik)
2012 (English)In: Discrete mathematics and theoretical computer science (Online), ISSN 1462-7264, E-ISSN 1365-8050, Vol. 14, no 2, 229-254 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2012. Vol. 14, no 2, 229-254 p.
Keyword [en]
random graph, bounded degree, finite model theory, limit law
National Category
Discrete Mathematics Algebra and Logic
Research subject
Mathematics; Mathematical Logic
Identifiers
URN: urn:nbn:se:uu:diva-188349OAI: oai:DiVA.org:uu-188349DiVA: diva2:577677
Available from: 2012-12-16 Created: 2012-12-16 Last updated: 2017-12-06Bibliographically approved

Open Access in DiVA

No full text

Other links

http://www.dmtcs.org/dmtcs-ojs/index.php/dmtcs/article/view/2120/4071

Authority records BETA

Koponen, Vera

Search in DiVA

By author/editor
Koponen, Vera
By organisation
Algebra and Geometry
In the same journal
Discrete mathematics and theoretical computer science (Online)
Discrete MathematicsAlgebra and Logic

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 480 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf